# SDR AU000059

- Difficulty date: January 20, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Boeing 737377
- System (JASC): 2761 · Drag Control Actuator
- Part: Housing
- Part number: 654494710
- Condition: Cracked
- Location: Drag Actuator
- Part time: 37,669 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) LH GROUND SPOILER OUTBOARD ACTUATOR HOUSING CRACKED.
